# SDR QXEA200300697

- Difficulty date: June 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 3,497 hours, 2,654 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND WING TRAILING EDGE HAS TWO LOOSE RIVETS NEXT TO INBOARD FLIGHT SPOILER AND TWO RIVETS BROKEN OFF ON LOWER SIDE OF FLIGHT SPOILERS.  REPAIRED IAW HORIZON AIR EA R-57-37 AND WVAC EO 601R-57-4086.
